About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 340487, 9 pages
http://dx.doi.org/10.1155/2013/340487
Research Article

Uniqueness and Existence of Positive Solutions for Singular Differential Systems with Coupled Integral Boundary Value Problems

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
3Department of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China

Received 24 July 2013; Accepted 3 October 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Yujun Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujun Cui, Lishan Liu, and Xingqiu Zhang, “Uniqueness and Existence of Positive Solutions for Singular Differential Systems with Coupled Integral Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 340487, 9 pages, 2013. doi:10.1155/2013/340487